Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 31 December 2007

Stochastic Estimator-Based Wireless Traffic Control Schemes

Francis Joseph Ogwu, Mohammad Talib & Ganiyu Adesola Aderounmu

Journal of Computer Science, Volume 3, Issue 12, pp. 918–923 · doi.org/10.3844/jcssp.2007.918.923

7,099 accesses4,175 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Recent works on Available Bit Rate (ABR) traffic control have generated efficient control schemes for ABR traffic on Asynchronous Transfer Mode (ATM) network. This study examines the improved performance envisaged if these control schemes adjust dynamically to the varying ABR bandwidth capacity in a stochastic manner instead of conventional deterministic approach .The performance difference between setting explicit rate deterministically for transmitting ABR sources and doing the same stochastically using a learning automaton is of particular interest. The learning automaton used is the Stochastic Estimator Learning Automaton (SELA). The performance difference is measured by comparing the congestion levels of the SELA-based control scheme with the reference deterministic control mechanism. Simulation results show that the stochastic estimator gives a better performance. The higher average congestion level experienced by the conventional deterministic approach is mainly due to the propagation time delay in the closed-loop feedback control schemes.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Ogwu, F. J., Talib, M. & Aderounmu, G. A. (2007). Stochastic Estimator-Based Wireless Traffic Control Schemes. Journal of Computer Science, 3(12), 918–923. https://doi.org/10.3844/jcssp.2007.918.923

Licence
© Science Publications
Issue
Volume 3, Issue 12
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Stochastic Estimator-Based Wireless Traffic Control SchemesJournal of Computer Science · Volume 3, Issue 12 · pp. 918–923 · © Science PublicationsDownload